# SDR CALA2021101801898

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348004721201
- Condition: Corroded
- Location: Fr65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT AFT FUSELAGE OUTFLOW VALVE CUT-OUT AREA , FR65 STRINGER 31R. REMOVED AND INSTALLED OUTFLOW VALVE IAW AMM 21-31-51 OPS TEST GO OD IAW AMM 21-31-00-710. BLENDED AREA ON S31R FR65 IAW SRM 51-74 -00 L=4.110" W=0.940" ORIGINAL THICKNESS 0.157" NO ESTABLISHED L IMIT D=0.067" REMOVED AND REPLACED S31R FR64-FR67 IAW SRM 51-42- 11. EMP: V934143 WC: 0014879 STA: ST ENGINEERING BFM
